# SDR CA110309005

- Difficulty date: March 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON A FLIGHT, CREW MADE AN EMERGENCY LANDING DUE TO A CRACKED WINDSHIELD.  THEY NOTICED A CRACK DEVELOPING IN THE WINDSHIELD AND THEY DIVERTED THE AIRPLANE AS A PRECAUTIONARY MEASURE.
